ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stability of degenerate diffusions with state-dependent switching

Basak, Gopal K and Bisi, Arnab and Ghosh, Mrinal K (1999) Stability of degenerate diffusions with state-dependent switching. In: Journal of Mathematical Analysis and Applications, 240 (1). pp. 219-248.

[img] PDF
Stability_of_DegenerateStability_of.pdf - Published Version
Restricted to Registered users only

Download (197Kb) | Request a copy
Official URL: http://dx.doi.org/10.1006/jmaa.1999.6610

Abstract

This paper deals with the ergodic properties of hybrid systems modelled by diffusion processes with state-dependent switching. We investigate the sufficient conditions expressed in terms of the parameters of the underlying process which would ensure the existence of a unique invariant probability and stability in distribution of the flow. It turns out that the conditions would depend on certain averaging mechanisms over the states of the discrete component of the hybrid system. (C) 1999 Academic Press.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: random diffusions;Markov chain;tightness;stability
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 Jun 2011 13:52
Last Modified: 29 Jun 2011 13:52
URI: http://eprints.iisc.ernet.in/id/eprint/38785

Actions (login required)

View Item View Item